133. ON A GENERALIZATION OF CLOSED SETS

Math. Journal: Kyungpook Mathematical Journal. Republic of Korea , v.47, p.155 – 164, 2007
Authors: Caldas, M., GANSTER, Maximilian, JAFARI, Saeid, GEORGIOU, Dimitri N., POPA, V.


 

Filed Under: 2007-2008

Preprints

    Please, contact me for any preprint of papers.

Weather

    NiterĂ³i
    Fog
    Fog
    24°C
    real feel: 28°C
    humidity: 100%
    wind speed: 7 km/h NNW
    Forecast December 13, 2019
    day
    Thunderstorms
    Thunderstorms
    30°C
    wind speed: 11 km/h WSW
    Forecast December 14, 2019
    day
    Thunderstorms
    Thunderstorms
    28°C
    wind speed: 7 km/h ESE